# SDR WX0A2024072432121

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 49,560 hours, 32,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 306637
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING START OF TC 335100-03-1-001, EPSU BATTERY 13WL FAILED. / REMOVED AND REPLACED EPSU BATTERY (13WL) PER AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
